# SDR DALA2024011900801

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 70,767 hours, 9,013 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 73a-74
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3361, CORROSION LEFT O/B SEAT TRACK AFT OF LAV LBL 64 BETWEEN FRAME 73A AND 74. CORRECTIVE ACTION: REPLACED SEAT TRACK PER A330 SRM 51-42-11. (LP 0159159)
